# SDR 2007UALA03635

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 56,163 hours, 21,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Misinstalled
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY POWER ASSIST BOTTLE HAS TRIGGER ARM IMPROPERLY INSTALLED.   10-11-07   THIS ASSIST BOTTLE PREVIOUSLY DISCHARGED.  INSTALLED NEW EMERGENCY POWER RESERVOIR FOR DOOR 4L  FOUND CABLE INSTALLED PROPERLY; THE BOTTLE HAVING BEEN DISCHARGED HAD THE APPEARANCE OF INCORRECT INSTALLATION.
